# SDR FDEA201010114001

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 113N16706
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FIXED PANEL, PANEL SUPPORT BEAM NEAR WS 231.5 ATTACH BRACKET LOOSE. RT WING T/E FIXED PANEL SUPPORT BEAM AT WS 231.5  R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
